# SDR SWIA202512220918

- Difficulty date: September 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 46,081 hours, 44,730 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK BRACKET CRACKED AT FS574 AT STRG16L (MARKED WITH STEAMER)  (C-CHECK RO 12/19/2025)REMOVED AND REPLACED CARGO DOOR FWD TRACK BRACKET AT FS574.00 AND STGR 16L WITH REFERENCE TO SRM 51-42-06.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.
